# SDR MASA97142

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR SHUTTLE 5306 - MIA-TLH, WHILE IN MIA, THE CAPTAIN FOUND THAT ALL FORWARD EMERGENCY LIGHTS STAY ILLUMINATED WITH POWER OFF.  MAINTENANCE REPAIRED WIRING, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
